# SDR SWIA200210604

- Difficulty date: January 29, 2002
- Submitted: February 4, 2002
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 22,348 hours, 29,550 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT GEAR LIGHTS RED A & B WOULD NOT EXTINGUISH WHEN GEAR RETRACTED.  CYCLED 3 TIMES.  INSPECTED RT MAIN GEAR.  FOUND UPLOCK HOOK ADJUSTED OUT, PLUS ICE BUILD UP ON HOOK.  ADJUSTED UPLOCK PROX TARGET.  C/W GEAR SWING.  OPS CHECKS GOOD.
